# SDR SWAA2012121710695

- Difficulty date: November 30, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,411 hours, 51,986 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L BS 967 IS CORRODED JUST AFT OF THE STRINGER CLIP.  REPAIRED BY SPLICING IN NEW STRINGER SECTION FROM STA 947.5+10 TO STA 967+10 IAW B737 SRM 53-00-03-2R-1.
